# SDR UIEA2018112102675

- Difficulty date: November 15, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,837 hours, 12,440 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Part number: 80130700
- Part serial: N840229
- Condition: Leaking
- Location: Pax O2 Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX O2 BOTTLE 2 IS LEAKING, VALVE TO OPEN BOTTLE IS SLIGHTLY BENT AND VALVE HANDLE IS VERY LOOSE.(  INSTALLED / NEW O2 BOTTLE IN POS 2 IAW B767 AMM REF 12-15-08, NO LEAKS NOTED   )
